# SDR SWAA2023031603012

- Difficulty date: February 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE RUBBER END IS DISBONDED.<[01] REPLACED FWD MEGAPHONE PER AMM 25-64-00-710-801;[02] VERIFIED CORRECTIVE ACTION 1
